# SDR SWAA2022030121897

- Difficulty date: January 22, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N267WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32525
- Aircraft time: 42,304 hours, 24,971 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Balance Weight
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: RUDDER WEIGHT CORRODED / ANSWERED CORROSION QUESTIONS. INSTALLED NEW SERVICEABLE RUDDER BALANCE ARM WEIGHT PER SRM 51-60-07-0G-0 PARAGRAPH 5. (6) (C) TO 5. (6) (C) D) RUDDER BALANCE ADJUST WEIGHT INSTALLATION ONLY WITH REFERENCE TO CMM 55-40-09.
